MAUDE Adverse Event Report: ARTHREX, INC. TBG ADPTR,'Y' DBL SPKD (10-BX); ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. TBG ADPTR,'Y' DBL SPKD (10-BX); ARTHROSCOPE AND ACCESSORIES
Model Number TBG ADPTR,'Y' DBL SPKD (10-BX)
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2024, an fda medwatch notification was received via email.A facility representative reported that an arthrex pump over pressured.After about an hour and a half of being used, the pump had a sudden increase in pressure, it went to 1500 ml/min.The surgeon was notified of the increase in pressure and dimmed it okay to proceed with the surgery.The case was completed with no other changed to the arthrex pump.This was discovered during a procedure on (b)(6) 2024.Additional information received on 11/25/2024: the part number for the pump is unknown.This was discovered during a right aclr procedure.The pump was used with the ar-6215 y-tubing adapter double spike.The pump was set at 35ml/min then increased to 50ml/min.The setting had a sudden change to 1500ml/min.There were not alarms or error messages present prior to or during the event.The surgery was aborted.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause is user error due to disconnecting/reconnecting tubing which may result in pump pressure errors.

Brand Name
TBG ADPTR,'Y' DBL SPKD (10-BX)
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20929651
Report Number1220246-2024-08853
Device Sequence Number17466340
Product Code HRX
UDI-Device Identifier00888867039025
UDI-Public(01)00888867039025(11)240501(17)290430(10)75481531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083707
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTBG ADPTR,'Y' DBL SPKD (10-BX)
Device Catalogue NumberAR-6215
Device Lot Number75481531
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2024
Supplement Date Received by Manufacturer06/12/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown